# SDR PAYA95A4013

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: F96GA0102
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BDL-JFK - FLT 7651 - CREW REPORTED LANDING GEAR SELECTOR HANDLE STICKING DURING UP SELECTION.  REPLACED GEAR SELECTOR. (W)
